It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2008, 07:58 AM   #1
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 965
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
Meds causing muscle aches?

Anyone get muscle aches from their BP meds?

I have been on Azor for 4 weeks and started Hydrochlorot 2 weeks ago. The last few days my muscles have ached really bad, I dont have the flu or anything. Is this a side effect?

 
Old 04-11-2008, 09:37 PM   #2
Senior Veteran
(female)
 
flowergirl2day's Avatar
 
Join Date: Apr 2007
Location: Canada
Posts: 3,176
flowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB User
Re: Meds causing muscle aches?

Hi,

If you can be reasonably sure that your muscle pains are not from strained or bruised muscles or nerve damage, they could be a side effect of your medication.

Muscle, bone and joint pain are very common in people on medication. They are also very common in healthy people who do not take any medication. I have plenty of joint pain at the moment. It can be very painful. Right now both of my hips seem to be affected. I can hardly move. I hope that whatever its cause, this pain is only temporary. I hate it when these things just appear out of the blue. I've been putting up with this for more than a week.

Your aches are only temporary. I've had similar ones many times. Your body is still reacting to your new medication. If the aches persist, mention them to your doctor. Some doctors actually listen to their patients and will try to help find medications that their patients can tolerate.

Good luck,
flowergirl

Last edited by flowergirl2day; 04-11-2008 at 09:42 PM.

 
Sponsors Lightbulb
   
Old 04-12-2008, 09:30 AM   #3
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: us
Posts: 1,693
famnd HB User
Re: Meds causing muscle aches?

Where are you having the muscle pain? My husband got bad calf pain from cholesterol lowering drugs so he had to stop them because it could lead to kidney damage. I got really painful muscle pain in my upper arms with resulting damage to the tissue from Cozaar. Do you have any swelling or other symptoms.

Since you just started HCTZ perhaps that is the problem. If you are sure the pain isn't from normal muscle use, then I would ask the Dr. if you could stop HCTZ for awhile to see if the pain stops.

I went on to have a major drug induced Lupus reaction to Cozaar with other damage to my body so there are certain side effects I don't fool around with. Fam

 
Old 04-12-2008, 09:38 AM   #4
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: us
Posts: 1,693
famnd HB User
Re: Meds causing muscle aches?

Are you getting enough fluid-at least 8 glasses (8oz) a day? What about potassium in the form of food? Fam

 
Old 04-16-2008, 03:14 PM   #5
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 965
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
Re: Meds causing muscle aches?

My whole body just aches bad! Evrn walking up the stairs make smy legs ache and feel tired. it's awful. Going to the doc in the morning, he said he is going to test my postassium

 
Old 04-16-2008, 10:05 PM   #6
Senior Veteran
(female)
 
flowergirl2day's Avatar
 
Join Date: Apr 2007
Location: Canada
Posts: 3,176
flowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB User
Re: Meds causing muscle aches?

Checking your potassium level might help. In case you haven't already, you should start eating more fruits and vegetables to help with the blood pressure lowering and weight loss. That alone might make a difference in how you feel and reduce your blood pressure further.

good luck,
flowergirl

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Birth control pills causing fatigue and pain? Madeofglass Birth Control 4 03-11-2010 12:32 PM
Ringing In Ears and Blood Pressure Meds chablis3 High & Low Blood Pressure 21 12-27-2007 05:19 PM
Pain and BP Meds gib High & Low Blood Pressure 16 12-15-2007 01:26 PM
anyone have chronic back ache/pain since starting the meds chillijava Thyroid Disorders 3 08-11-2007 06:45 AM
Aches?.....Anyone on MEDS.... bderozi Anxiety 4 11-29-2005 11:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flitz (16), flowergirl2day (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!